# SDR SWAA2022061516617

- Difficulty date: June 8, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 48,078 hours, 24,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC AFT LEFT EMERGENCY EXIT LIGHTS ARE INOP<[01] REMOVED OLD BATTERY OK TO INSTALL NEW BATTERY FOR EMERGENCY LIGHT AT STATION 727C IAW AMM 33-51-06-960-805;[02] REMOVED BATTERY PACK AT STATION L/H 727C;[03] OK TO INSTALL;[04] REPLACED WITH NEW BATTERY AT STATION L/ H 727C IAW AMM 33-51-06-960-805 PERFORMED OPS CHECK ON L/H OVER WING EMERGENCY EXIT LIGHT STATUS OPS CHECKED GOOD.
